# SDR CALA2021071401101

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 42,982 hours, 15,037 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAP ASSYMETRY. FLAPS STUCK AT 5 WITHIN 1 NEEDLE WIDTH OF EACH OTHER. ELECTRICALLY DROVE THE FLAPS TO 15 VIA ALTERNATE METHOD. IPC REFERENCE # IPC 27-59-01-05 27-53258. REPLACED TE FLAP  NO. 1 SKEW SENSOR. REF FIM 27-51-TASK801, 27-59-00-730-80 AND IPC 27-59-01-05 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1171975  SN OFF 3713 OIL SERVICE ACCOMPLISHED AT FLL FOR FLT 2386 ON 12 JUL 00:41:21 ENGINE 2: 02 ADDED   BY U085211 ENGINE 3: ENGINE 4: APU: SENSOR, FLAP, S  OFF 29-2759-9-0002 3713 ON 29-2759-9-0002 3198 ENGINE 1: 02 ADDED   BY U085211 ADD EMP:U077202 ADDITIONAL TECH ADDED
